| Model Number |
MMT-523NAP |
| Medical Device Problem Codes |
Device Alarm System (1012); Display or Visual Feedback Problem (1184); Mechanical Problem (1384); Device Difficult to Program or Calibrate (1496); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/15/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the insulin pump was damaged.The customer's blood glucose level was unknown.The customer reported that the insulin pump had some discoloration on the screen, rewind took longer.Buttons were harder to push, alarm was not as loud at all, screen lost some brightness and crack on pump by the reservoir compartment.Customer declined troubleshooting for issues reported.The insulin pump will not be returned for analysis.